MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PHYSICIAN S STAND-ON SCALE; SCALE, STAND-ON, PATIENT

BAXTER HEALTHCARE CORPORATION PHYSICIAN S STAND-ON SCALE; SCALE, STAND-ON, PATIENT
Model Number 901110
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Malfunction

Brand Name
PHYSICIAN S STAND-ON SCALE
Common Device Name
SCALE, STAND-ON, PATIENT
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
WELCH ALLYN PRODUCTS, SKANEATELES
4341 state street
skaneateles falls NY 13153
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
+1(224)270-5355
MDR Report Key50204265
Report Number1316463-2026-00330
Device Sequence Number17529287
Product Code FRI
UDI-Device Identifier00732094243116
UDI-Public(01)00732094243116
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number901110
Device Catalogue Number5102-X-B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown